# SDR AT0200029

- Difficulty date: February 28, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD L1 DOOR CHUTE FELL OUT OF CONTAINER.  REINSTALLED SLIDE REF 25-62.
